# SDR AUS20010528

- Difficulty date: April 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995758
- Condition: Distorted
- Location: Engine
- Part time: 427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) NR 7 CYLINDER EXHAUST VALVE PUSHROD BENT AND PUSHROD SHROUDDAMAGED CAUSING OIL LEAK. INVESTIGATION FOUND THE VALVE STEM CAP SEPARATED AND THE PISTON SUFFERING FROM SLIGHT IMPACT DAMAGE WITH THE EXHAUST VALVE. METAL CONTAMINATION OF OIL FILTER.
